# SDR USAA2014080400016

- Difficulty date: August 2, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 44,999 hours, 18,602 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR UPPER BEARING CREAKING & DOOR IS HARD TO SWING.  CLEANED & LUBRICATED L1 DOOR HINGE BEARINGS.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
